# SDR CALA2017030400520

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 76,141 hours, 16,273 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 1868
- Condition: Smoke
- Location: Galley
- Part time: 62,646 hours, 14,290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVEN SMOKES WITH POWER ON. REPLACED THE OVENS 103 AND 205 IN FORWARD GALLEY IAW AMM 25-34-00.  OPERATED ALL THREE FORWARD GALLEY OVENS NO SMOKE DETECTED.  OPS CHECKED NORMAL.
